# SDR SWAA2024041875899

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N8837Q
- Make and model: Boeing 737-8
- Aircraft serial: 67485
- Aircraft time: 3,932 hours, 2,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD EMERGENCY LIGHT INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-04-960-801-MAX (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
